# SDR 9JLA2021081233003

- Difficulty date: August 2, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N923LJ
- Make and model: Cessna 560XL
- Aircraft serial: 5606124
- Aircraft time: 2,563 hours, 1,599 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Leaking
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TEAM REPORTED OF FINDING A LEAK FROM THE RIGHT INBOARD FLAP ACTUATOR DURING POST FLIGHT CHECKS. THE MAINTENANCE TEAM REPLACED THE FLAP ACTUATOR WITH A REPAIRED UNIT. OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURN TO SERVICE.
